MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. CONTACT ANTERIOR LUMBAR PLATE SYSTEM; INSERTER

XTANT MEDICAL HOLDINGS, INC. CONTACT ANTERIOR LUMBAR PLATE SYSTEM; INSERTER
Model Number 25-INSERTER
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inserter was returned to the manufacturer for evaluation and the reported event was confirmed.The instrument had signs of wear such as minor nicks and surface blemishes.One of the distal prongs of the inserter was missing as reported.Operative notes and medical records were not provided for review of the usage/technique.A review of the manufacturing records for this lot was performed and no manufacturing anomalies were identified.The instrument met all required specifications prior to being released to distributable inventory on 03/05/2021, giving the device an approximate field life of four years.The root cause of this complaint cannot be reliably determined; however, it is possible that the inserter was not fully seated on the screw, leading excessive force to be applied to one of the grasping arms, causing it to fracture from the rest of the device.It is unknown how many times the instrument has been used in the field.There has been one other complaint of similar nature for the system inserter in the past 12 months.The manufacturer will continue to monitor the field for reports of non-functional instruments and will perform complaint investigations as appropriate.
 
Event or Problem Description
It was reported that a distal grasping arm of the system inserter broke during a procedure.The broken grasping arm was removed from the patient via suction.There were no know patient complications associated with this complaint and the surgical procedure was completed with minimal delays.No additional information is available.

Brand Name
CONTACT ANTERIOR LUMBAR PLATE SYSTEM
Common Device Name
INSERTER
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser ln
belgrade, MT 59414
4065793168
MDR Report Key22772409
Report Number3005031160-2025-00027
Device Sequence Number9487976
Product Code LXH
UDI-Device Identifier00840311232857
UDI-Public00840311232857
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number25-INSERTER
Device Lot Number391141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown